# SDR JR2R2011032900108

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,075 hours, 12,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR TRACK STICK NR 2 HAS CORROSION.  REMOVED AND REPLACED RT FLOOR TRACK STICK NR 2 IAW CRJ 900 AMM 53-00-00.
